# SDR AT0500050

- Difficulty date: December 12, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Engine: Rroyce BR700715A130
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 20363
- Condition: Inoperative
- Location: Row 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23 EPL INOPERATIVE, REMOVED AND REPLACED EPL ASSY AND POWER SUPPLY IAW 33-00 REPAIRED SEAT ROW 23 FLOOR CONNECTOR IAW SWP.
